# SDR UPS98427688

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S135610A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-A CHECK, EMERGENCY LIGHT ON MAIN DECK FAILED.  REMOVED AND REPLACED BATTERY ASSY, OPS CHECKS OK.
